Previous |  Up |  Next


Title: Title: Solution in large of control problem $\dot x=(A(1-u)+Bu)x$ (English)
Author: Kučera, Jan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 16
Issue: 4
Year: 1966
Pages: 600-623
Summary lang: Russian
Category: math
MSC: 34.40
MSC: 93.00
idZBL: Zbl 0207.46902
idMR: MR0226102
DOI: 10.21136/CMJ.1966.100751
Date available: 2008-06-09T13:31:10Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] E. A. Coddington N. Levinson: Theory of ordinary differential equations.McGraw-Hill 1955. MR 0069338
Reference: [2] C. Chevaley: Theory of Lie Groups I.Princeton 1946.


Files Size Format View
CzechMathJ_16-1966-4_7.pdf 2.903Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo